Alert archive / Kentucky / Frost Advisories in 2016

Frost Advisory 9, NWS Jackson, KY

November 9, 201633 counties in Kentucky

NWS Jackson, KY issued this frost advisory at Nov 9, 2016, 3:20 AM EST for 33 counties in Kentucky. It took effect at Nov 10, 2016, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 9, 2016, 3:20 AM EST (08:20 UTC)
In effect from
Nov 10, 2016, 3:00 AM EST
Expired
Nov 10, 2016, 9:00 AM EST
In force
6 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

529 
WWUS73 KJKL 090820
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
320 AM EST WED NOV 9 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-091630-
/O.NEW.KJKL.FR.Y.0009.161110T0800Z-161110T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
320 AM EST WED NOV 9 2016

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY. 

* TEMPERATURES WILL BOTTOM OUT IN THE LOW TO MIDDLES 30S IN MOST
  LOCATIONS LATE TONIGHT INTO THURSDAY MORNING. THIS...IN
  CONJUNCTION WITH LIGHT WINDS...WILL MAKE CONDITIONS FAVORABLE
  FOR AREAS OF FROST TO DEVELOP. FROST WILL BEGIN MELTING AFTER
  DAYBREAK THURSDAY AS TEMPERATURES WARM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
JMW
4 follow-up statements
119 
WWUS73 KJKL 091658
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1158 AM EST WED NOV 9 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101300-
/O.CON.KJKL.FR.Y.0009.161110T0800Z-161110T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
1158 AM EST WED NOV 9 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

* TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MIDDLES 30S IN
  MOST LOCATIONS LATE TONIGHT INTO THURSDAY MORNING. THIS...IN
  CONJUNCTION WITH LIGHT WINDS...WILL MAKE CONDITIONS FAVORABLE
  FOR AREAS OF FROST TO DEVELOP. FROST WILL BEGIN MELTING AFTER
  DAYBREAK THURSDAY AS TEMPERATURES WARM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SBH
129 
WWUS73 KJKL 100343
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
1043 PM EST WED NOV 9 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101400-
/O.CON.KJKL.FR.Y.0009.161110T0800Z-161110T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
1043 PM EST WED NOV 9 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
THURSDAY...

* TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MIDDLES 30S IN 
  MOST LOCATIONS LATE TONIGHT INTO THURSDAY MORNING. THIS...IN 
  CONJUNCTION WITH LIGHT WINDS...WILL MAKE CONDITIONS FAVORABLE 
  FOR AREAS OF FROST TO DEVELOP. FROST WILL BEGIN MELTING AFTER 
  DAYBREAK THURSDAY AS TEMPERATURES WARM. 

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
222 
WWUS73 KJKL 101025
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
525 AM EST THU NOV 10 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101400-
/O.CON.KJKL.FR.Y.0009.000000T0000Z-161110T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
525 AM EST THU NOV 10 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MIDDLES 30S IN MOST
  LOCATIONS EARLY THIS MORNING. THIS...IN CONJUNCTION WITH LIGHT
  WINDS...WILL MAKE CONDITIONS FAVORABLE FOR AREAS OF FROST TO
  DEVELOP. FROST WILL BEGIN MELTING AFTER DAYBREAK TODAY AS
  TEMPERATURES WARM.

* IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
JMW
267 
WWUS73 KJKL 101412
NPWJKL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON KY
912 AM EST THU NOV 10 2016


KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-101515-
/O.EXP.KJKL.FR.Y.0009.000000T0000Z-161110T1400Z/
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
912 AM EST THU NOV 10 2016

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES ARE WARMING AND FROST WILL NO LONGER BE A CONCERN
THIS MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this frost advisory went out at Nov 9, 1:12 AM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Nov 9, 1:12 AM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
112 AM EST Wed Nov 9 2016

.UPDATE...
Issued at 1109 PM EST TUE NOV 8 2016

Showers continue to propagate east/southeast, producing near one
quarter of an inch in the Bluegrass region. Areas farther south
and east should see some semblance of measurable rainfall,
although likely less than one quarter of an inch.

UPDATE Issued at 721 PM EST TUE NOV 8 2016

Second and more impressive band of rainfall immediately ahead of
the front, now beginning to impede on Flemingsburg and Lexington.
Will continue to see this push southeast this evening, with
measurable rainfall a decent bet for much of eastern Kentucky by
midnight. Smoke should therefore be dispersed and mixed out enough
to nix concerns through the night and Wednesday. The cold front,
currently knocking on the doorstep of Indianapolis, will arrive
overnight with cooler and drier air moving in. However, stubborn
low level moisture trapped beneath the frontal inversion will
likely keep low clouds in the offing well into Wednesday
afternoon.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 258 PM EST TUE NOV 8 2016

At 245 PM an initial band of showers is moving into the western
part of the forecast area. However, rainfall amounts with these
initial showers have been less than 0.10 inch. We expect a more
substantial band of showers to move across the area tonight in
association with a cold front. Total rainfall from this afternoon
into Wednesday morning is expected to be less than 0.25 inches.
The cold front is forecast to be southeast of the KY by 4 AM with
the shower threat ending on Wednesday.

The combination of rain tonight and then northwest winds late
tonight and Wednesday will help clear out the forest fire smoke
that has been plaguing the region. Wednesday will see a marked
improvement in the smoke situation in KY. Much cooler air will
spread into the area in the wake of the cold front with highs on
Wednesday in the 50s. The cooler and temporarily damp conditions
will also help the overall wild fire situation tonight into
Wednesday, but since we are not expecting a soaking rain
this will not put an end to wild fire concerns. Conditions will
be able to dry out quickly again later this week.

.LONG TERM...(Thursday through Tuesday)
Issued at 258 PM EST TUE NOV 8 2016

The extended period of the forecast will feature below normal
temperatures, dry conditions, and continued fire weather concerns.
The expected dry weather will continue to contribute to enhanced
fire danger across eastern Kentucky and will only act to keep the
drought conditions in place. We can expect a dramatic cool down
across the area for the upcoming weekend. A moisture starved cold
front will move across the area Friday and Friday night, and
should bring little more than scattered clouds with it as it moves
off quickly to our east. However, this front will usher an
extremely cold air mass into the region, which will bring the
coldest temperatures of the season so far to eastern Kentucky. A
few locations in some of our southern counties may see some patchy
frost early Friday morning, but the frost will become more
widespread for the weekend. In fact, we will likely see areas of
frost across the area late Friday night into Saturday morning,
mainly in our valleys, and widespread frost pretty much everywhere
late Saturday night into early Sunday morning. We are expecting
our first hard freeze of the season on Sunday morning.

Temperatures are expected to fall into the low to mid 30s Friday
night into Saturday morning, as the first surge of cold air pushes
into the region. The main push of cold air, however, is expected to
occur late Saturday night into early Sunday morning. Lows on Sunday
are forecast to fall into the mid to upper 20s in our valleys, and
the lower 30s everywhere else. Highs during most of the period are
expected to be in the lower 60s. The exception will be Saturday,
when the mercury may only climb into the 50s across the area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
ISSUED AT 112 AM EST WED NOV 9 2016

Light showers are currently moving across eastern KY along a cold
front, and will continue to exit eastward throughout the overnight
hours. Most locations are currently seeing MVFR to IFR conditions
due to low CIGS, however SYM could see LIFR conditions based on
recent trends. Even as rain exits the region and visibilities
increase, much cooler northerly air flowing into the region will
make it hard for clouds to mix out without much daytime heating
during the day tomorrow, keeping a low level inversion in place.
Cloud heights will likely improve to some degree, but should
remain MVFR throughout much of the day. Forecast VFR conditions by
tomorrow afternoon, though there are some models that may support
these low clouds hanging around a bit longer, so confidence is a
bit low on timing in the last hours of the forecast.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GUSEMAN
SHORT TERM...SBH
LONG TERM...AR
AVIATION...JMW
Hazardous weather outlook, Nov 8, 7:25 PM EST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
725 PM EST TUE NOV 8 2016

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-100330-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE...
PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN...
PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...
JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...
PIKEVILLE...SOUTH WILLIAMSON
725 PM EST TUE NOV 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PATCHY FROST IS POSSIBLE IN THE COLDER VALLEYS
WEDNESDAY NIGHT...THURSDAY NIGHT...AND FRIDAY NIGHT.

A HARD FREEZE IS POSSIBLE SATURDAY NIGHT. WIDESPREAD FROST IS
ALSO ANTICIPATED SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SBH/GUSEMAN

Nearby

Frost Advisories in Kentucky, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.